# SDR SWIA202309250004

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 48,783 hours, 31,625 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: UNKNOWN
- Condition: Unreliable
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON CAUTION INFLIGHT. ROLL PITCH HDG YELLOW FLAGS. HDG RED FLAGS DISPLAYED AS WELL. FOS HSI UNRELIABLE, CAS HSI UNRELIABLE AS WELL. QRH DID NOT FIX THE ISSUE, FLIGHT DIVERTED. GPS WAS ALSO UNRELIABLE. (FLIGHT 3112 FILED OPEN)
